# SDR SWIA2025090819

- Difficulty date: August 19, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N205SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000636
- Aircraft time: 20,957 hours, 12,800 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SHEAR CLIP AT FR88 BETWEEN STR 27R/28R  (C-CHECK RO 09/05/2025)REMOVED AND REPLACED CORRODED SHEAR CLIP AT FR 88 BETWEEN STR 27R/28R REF. EMB SRM 51-40-08. RESTORED SURFACE PROTECTION. SEE CONTINUATION CARD FOR WORK PERFORMED.
